Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Used crystal meth, can't sleep, want to stop it. How to get relief from body pain, appetite?

Good Day, i use crystal meth for the past 2 days, i cant sleep for about two days till now i cant sleep, my last take of crystal meth is this morning, and i realized that i want to stop it starting now, can you suggest me the best way to relief my body pain , appetite and what should i do for me to get sleep. thank you for your kindly and knowledgeable reply
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
May 2014
Thanks for writing in.

Crystal meth withdrawal from short-term use, assuming no complicating conditions, is typically unpleasant but not life-threatening. Medical professionals treat this type of meth withdrawal with "supportive measures." Supportive measures for meth withdrawal include actions to keep the user comfortable; like with an IV bag of fluids to rehydrate the person going through crystal meth withdrawal.

Crystal meth withdrawal symptoms seen in short-term meth use include:

Increased appetite

hope this helps
Answered: Fri, 25 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor